# SDR HNAA2019090900258

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 37,127 hours, 33,128 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  660     31-40  2006861  07SEP19  PHL  CLOSE FO'S PFD SHOWED NO AIRSPEED INDICATION DURING TAKEOFF ROLL FACT  07SEP19  23:57  PHL PERFORMED ADC OPS CHECK IAW AMM 34-15-00. OPS CHECK GOOD. OK FOR SERVICE.
